Advanced

Characterizations of a limiting class B of Békollé–Bonami weights

Aleman, Alexandru LU ; Pott, Sandra LU and Reguera, María Carmen LU (2019) In Revista Matematica Iberoamericana 35(6). p.1677-1692
Abstract

We explore properties of the class of Békollé–Bonami weights B∞ introduced by the authors in a previous work. Although Békollé–Bonami weights are known to be ill-behaved because they do not satisfy a reverse Hölder property, we prove that when restricting to a class of weights that are “nearly constant on top halves”, one recovers some of the classical properties of Muckenhoupt weights. We also provide an application of this result to the study of the spectra of certain integral operators.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Bekollé weights, Integral operator, Reverse Hölder property
in
Revista Matematica Iberoamericana
volume
35
issue
6
pages
16 pages
publisher
EMS Publishing House
external identifiers
  • scopus:85074895814
ISSN
0213-2230
DOI
10.4171/rmi/1097
language
English
LU publication?
yes
id
03dd0b7c-1335-4d0a-be26-9f8645ab8cef
date added to LUP
2019-12-03 12:37:15
date last changed
2019-12-04 07:24:42
@article{03dd0b7c-1335-4d0a-be26-9f8645ab8cef,
  abstract     = {<p>We explore properties of the class of Békollé–Bonami weights B∞ introduced by the authors in a previous work. Although Békollé–Bonami weights are known to be ill-behaved because they do not satisfy a reverse Hölder property, we prove that when restricting to a class of weights that are “nearly constant on top halves”, one recovers some of the classical properties of Muckenhoupt weights. We also provide an application of this result to the study of the spectra of certain integral operators.</p>},
  author       = {Aleman, Alexandru and Pott, Sandra and Reguera, María Carmen},
  issn         = {0213-2230},
  language     = {eng},
  number       = {6},
  pages        = {1677--1692},
  publisher    = {EMS Publishing House},
  series       = {Revista Matematica Iberoamericana},
  title        = {Characterizations of a limiting class B<sub>∞</sub> of Békollé–Bonami weights},
  url          = {http://dx.doi.org/10.4171/rmi/1097},
  doi          = {10.4171/rmi/1097},
  volume       = {35},
  year         = {2019},
}